MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nederlands tijdschrift voor geneeskunde · 2019

[Hypersensitivity reactions to excipients in patches].

Olthoff Marleen V, Kunkeler A C M, van Hunsel Florence P A M, Beekwilder J M A, Borgsteede Sander D

СтатьяПеревод в очереди

Аннотация

The most common side effects of transdermal patches are mechanical reactions caused by applying or removing the transdermal patch, or by excessive perspiration under the patch. Allergic contact dermatitis (type IV allergic reaction) is the most commonly occurring hypersensitivity reaction and can be caused by the active substance or by excipients. Type I allergic reactions such as urticaria, bronchospasm and angioedema are rare and usually caused by the active substance in the patch. Allergy testing to determine the allergen is indicated following a type I allergic reaction, or after a type IV allergic reaction that requires an alternative for the patch. It is important to document hypersensitivity reactions in the electronic patient records in order to prevent a hypersensitivity reaction in the future.

Для цитирования: Olthoff Marleen V, Kunkeler A C M, van Hunsel Florence P A M, Beekwilder J M A, Borgsteede Sander D. [Hypersensitivity reactions to excipients in patches].. Nederlands tijdschrift voor geneeskunde. 2019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.